• Share. Be Supported. Recover.

    We are a friendly, safe community supporting each other's mental health. We are open 24 hours a day, 365 days a year.

Getting off meds for good help

M

Mildredann11

Member
Joined
Mar 5, 2016
Messages
9
I decided that I wanted to go off of my meds (celexa) and switch over to Wellbutrin. I chose to go the WB route bc I have been told it's much easier to go off of and not a ton of withdrawal symptoms as celexa has. It has been about 1 and half months so far.. I can honestly say it feels like I'm stuck. It's as if every emotion is pulsing through me and I don't know what to do. It feels really bad. I have had the worst luck lately too. Its like negative energy is finding me and latching on. It's something like I never felt before. It's hard to deal with simple tasks bc of this. I have no one I can talk to.. And that's why I am here. My wife is pregnant and is about to
Give birth, I'm working, and now I am
Back in school. I was really hoping that being busy would help and it sometimes does. However, I am angry at everything my wife does (which isn't fair- she's 8.5 months pregnant and my rock) and I'm 100% non sympathetic. And I feel awful about it, on top of everything else.. Plus with my son on the way- I feel like I can't do this. I feel like I say I'm going to do stuff and never can do it. The basics get done but it's hard to do the beyond things.I have no control as of now. I'm not sure if I'm looking for advice or just needed to write my feelings to see if anyone can relate. I REALLY do not want to be on celexa anymore. I gained like 40 pounds.. So now on Wellbutrin- but the weight hasn't gone within 1.5 months and idk if I'm withdrawing or if the medicine isn't working or if I am going insane. I just feel like I should leave and go on a remote island for good. I feel like a jerk and I want to be myself again. Is it possible? I tried Vyvanse to get some motivation but THAT makes me feel awful and then I get in bad moods. Then I think.. I'm just taking tons of drugs and look where it's got me. I want to take accountability and ownership. I want to get what's in my head done. But I come home CONSTANTLY to a dissapointed wife who needs me to do more (this was prior to baby also). And I get told I "never do anything." Going to school after going to a 9-5 is tough but I am doing it so my wife can stay at home as a mother. But I get told: " you do what you want to do and I get nothing." Keep in mind we just got done revamping the entire front of our house, I have made breakfast in bed for her, I am going to school so she can stay home, and working sometimes 9-10 hours a day with no break to get my bonus as big as it possible can. Is it me? Or is it unfair to be treated and talked to like that. I WILL admit I'm not the first to jump on dish duty or vacuum.. I feel like I'm in an endless circle full of negatives and it's driving me crazy. Rant over. Any advice or anyone that just wants to chat back and forth. PLEASE tell me. I don't have time to go to a pdoc bc of the baby and I really just need some advice. Thanks!!
 
T

TinySoldier101

Member
Joined
Jul 19, 2016
Messages
9
Location
United States
Make time to go to your Pdoc. It is super important for you to be very transparent in communicating what is wrong. It stinks I know trying to find the right meds but it is worth it in the end to feel so much better. My illness went downhill when I became pregnant and after that they thought I had Post Pardum Depression and gave me Prozac. I was feeling so badly that I was committed to taking the meds. but I became even more ill and didn't know what was happening until my diagnosis was clear(bipolar 1 depressive type with psychotic features)that you cannot give a bipolar person anti depressants without a anti psychotic. It was very difficult for my husband especially because I was doing nothing around the house. I was demotivated, agitated,depressed hallucinating on and on and on. Finally someone took me off Prozac and on Abilify.But shortly after that I had diabetes, tremendous weight gain and still no motivation. I switch Pdocs and now they have me on Latuda(anti-psychotic) with much less side effects then any of the others I have been on. I did a 360 degree turn around. although I must say that it is not perfect. On Latuda I experienced a feeling of being very wired/Panic..blood pressure running high it was very uncomfortable.Then I found out it can be treated with benzitropine (parkinson med) and it worked. It was a long road but one I had to take to get to the other side. Many times I told myself that I could do it without meds. For me, it prolonged my misery.Terrible. Now that I have a glimpse at what it feels like to be stabilized..I don't want to let go. For me the denial is over. I never want to experience those symptoms again. Finding the right medications is difficult. But what are the choices? I thought Wellbutrin was an anti depressant..is it not? I tried taking that too and it made me hallucinate as well as delusional. If it does not feel right to you either..you must tell your pdoc. YOu know you better than anyone else.


Good Luck and Be Well

Tiny
 
Top